Drug interactions between carbamazepine and tiagabine
Interactions between your drugs
carbamazepine ↔ tiagabine
Applies to:carbamazepine and tiagabine
Using tiaGABine together with carBAMazepine may alter the effects of tiaGABine. Contact your doctor if you experience loss of seizure control or other mental status changes. If your doctor does prescribe these medications together, you may need a dose adjustment or special test to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: tiagabine
Alcohol can increase the nervous system side effects of tiaGABine such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with tiaGABine. Do not use more than the recommended dose of tiaGABine, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. Talk to your doctor or pharmacist if you have any questions or concerns.
Applies to: carbamazepine
You should preferably avoid the regular consumption of grapefruits and grapefruit juice while taking carBAMazepine. This can cause carBAMazepine levels to increase. You should report signs of carBAMazepine side effects such as nausea, visual disturbances, dizziness, or muscle weakness to your doctor. You should avoid or limit the use of alcohol while being treated with carBAMazepine. Alcohol can increase the nervous system side effects of carBAMazepine such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. Talk to your doctor or pharmacist if you have any questions or concerns.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.